FREE SHIPPING FOR ORDERS OVER $100
PH Paracetamol + Ibuprofen 72Tabs
  • SKU: 2549697
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

PH Paracetamol + Ibuprofen 72Tabs

$34.99
Tax included. Shipping calculated at checkout.
DESCRIPTION

Paracetamol + Ibuprofen contains two ingredients that together deliver temporary relief of short term pain and/or inflammation associated with: back pain, period pain, cold & flu symptoms, muscular pain, sore throat, dental pain, migraine headache, tension headache, headache, reduces fever, rheumatic pain & non-serious arthritic pain.

Ingredients:

Contains per tablet:

Paracetamol 500mg

Ibuprofen 200mg

Directions:

Adults & Children 12+ years: Take 1 to 2 tablets with water every 6-8 hours as required. Up to a maximum of 6 tablets in any 24 hours. Keep to the recommended dose.

Adults: Don’t take this medicine for longer than a few days at a time, unless advised by a doctor.

Adolescents 12 years and over: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give Paracetamol + Ibuprofen tablets to children under 12 years. Do not use this product if you are 65 years or over except on doctor’s advice.

REVIEWS

RELATED PRODUCTS

BACK TO TOP